The Mazur intersection property and Asplund spaces



Downloads per month over past year

Jiménez Sevilla, María del Mar and Moreno, José Pedro (1995) The Mazur intersection property and Asplund spaces. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 321 (9). pp. 1219-1223. ISSN 0764-4442

[thumbnail of Jimenez26.pdf] PDF
Restringido a Repository staff only


Official URL:


We answer a question posed by J. R. Giles, D. A.
Gregory and B. Sims, on the Mazur intersection property, by exhibiting a class of non Asplund spaces admitting an equivalent norm with the above property. On the other hand, if the continuum hypothesis is assumed, we nd an Asplund space admitting no equivalent norm with the Mazur intersection property and whose dual space admits no equivalent norm with the weak* Mazur intersection property.

Item Type:Article
Uncontrolled Keywords:Mazur intersection property; Non-Asplund spaces; Equivalent norm; Weak* Mazur intersection property
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:22710
Deposited On:05 Sep 2013 16:00
Last Modified:27 Jul 2018 07:50

Origin of downloads

Repository Staff Only: item control page